# SDR JJBA20250818041

- Difficulty date: August 6, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Torque Box
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND INSIDE UPPER HOLE OF RH TORQUE BOX #1. HOLE OVERSIZED ON RH TORQUE BOX AT RIB 01A AND SPAR III
